Asymptotic properties of Kaplan-Meier estimator for censored dependent data
In some long term studies, a series of dependent and possibly censored failure times may be observed. Suppose that the failure times have a common marginal distribution function, and inferences about it are of interest to us. The main result of this paper is that, under certain regularity conditions, the Kaplan-Meier estimator can be expressed as the mean of random variables, with a remainder of some order. In addition, the asymptotic normality of the Kaplan-Meier estimator is derived.
Asymptotic normality, Censored dependent data, Kaplan-Meier estimator, Strong representation, α-mixing
Cai, Zongwu. "Asymptotic properties of Kaplan-Meier estimator for censored dependent data." Statistics & probability letters 37, no. 4 (1998): 381-389.
Statistics and Probability Letters